MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO 4.75 THREADED LOCKING CAP

GLOBUS MEDICAL, INC. CREO; CREO 4.75 THREADED LOCKING CAP
Model Number 1067.0010
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the returned parts found typical contact markings between the locking cap, screw, and rod indicative of nominal tightening conditions with no signs of loosening or wear.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision surgery was completed due to creo locking caps becoming loose post-operatively.

Brand Name
CREO
Common Device Name
CREO 4.75 THREADED LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key12017746
Report Number3004142400-2021-00118
Device Sequence Number4723755
Product Code MNH
UDI-Device Identifier00889095012958
UDI-Public00889095012958
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D201515
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1067.0010
Device Lot NumberBAW027CC/BAW617GC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2021
Initial Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;